| Model Number |
100042-06 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Impaired Healing (2378)
| Date of Event |
09/01/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, patient experienced post-op complications of delayed wound healing.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.Note: this mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr.All safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness.In an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.Not returned - remains implanted.
Event or Problem Description
Per clinical trial (b)(4): on (b)(6) 2017, patient underwent bilateral revision augmentation; ptosis, using a vertical incision.2 pieces of galashape were used.Concomitant procedure was mastopexy.On (b)(6) 2017, delayed wound healing; left mid vertical breast wound, was reported.Patient was treated with medication (silvadene, silver nitrate).Resolved without sequelae on (b)(6) 2017.Review by medical affairs identifies the reported delayed wound healing is likely related to the device and serious.